MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Component Missing (2306); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) medical center.
 
Event or Problem Description
It was reported that the coil was damaged.A 3mmx12cm interlock coil was selected for use.During the procedure, it was noted that the coil was not attached.It is unknown whether the coil got early detached or the coil was not attached from the beginning.Per physician's comment, the device is the cause of this event.The procedure was completed with another of the same device.There was no patient injury.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) medical center.Correction to field b5: describe event or problem from "it was reported that the coil was damaged." to "it was reported that the coil was missing during the procedure." correction to field h6: device codes from "material integrity problem" to "missing component" device evaluated by mfr: the complaint device was received for product analysis.A pusher wire, and introducer sheath were returned for this complaint.The main coil did not return.The introducer sheath was inspected, and no anomalies were noted.The pusher wire was inspected, and no damages were found.No more damages were found in the returned device.Microscopic inspection of the pusher wire was performed and revealed that the proximal end has a smooth surface.The interlocking arm was inspected, and no anomalies were noticed.Dimensional inspection of the pusher wire was performed and the measured dimensions were within specification.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that the coil was missing during the procedure.A 3mmx12cm interlock coil was selected for use.During the procedure, it was noted that the coil was not attached.It is unknown whether the coil got early detached or the coil was not attached from the beginning.Per physician's comment, the device is the cause of this event.The procedure was completed with another of the same device.There was no patient injury.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12656112
Report Number2134265-2021-12642
Device Sequence Number1179694
Product Code KRD
UDI-Device Identifier08714729764946
UDI-Public08714729764946
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0026621119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1